# SDR SWAA2014050527700

- Difficulty date: April 28, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 34,949 hours, 23,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 83925
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT POWER SUPPLY FAILED OPERATIONS CHECK.  R & R POWER SUPPLY IAW AMM.
